MathSciNet Relay Station
MathSciNet bibliographic data
MR605353 (83c:17010) 17B15 (16A05 16A64 17B35)
Block, Richard E. The irreducible representations of the Lie algebra ${\germ s}{\germ l}(2)$ and of the Weyl algebra. Adv. in Math. 39 (1981), no. 1, 69–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement